# SDR UALA2013053003764

- Difficulty date: May 30, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 70,896 hours, 10,169 cycles
- Engine: Pwa PW4090
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP STATUS MESSAGE.  REPLACED WIRE HARNESS W656 IAW WD 26-11-11.TEST PASS IAW AMM 26-11-00.
